# SDR 96ZZZM429

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540/560/580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD PIT BULGE RIGHT SEAT TRACK CRACKED AT RADIUS CUT OUTS AT STATION 540, 560, AND 580.  REMOVED SECTION OF TRACK PER SRM 51-30-2.  CUT OUT DAMAGED AREA OF SEAT TRACK STATION 520 TO STATION 600 AS PER SRM 53-10-5.  INSTALLED SEAT TRACK STATION 520 TO STATION 600 AS PER SRM 53-10-5.  DRILL SPLICE FOR FLOOR PANELS.  DRILL HOLES FOR PANELS IAW SRM 53-10-5.  DRILLED SPLICES .250 7075 T-6 15 INCHES BY 1 INCH THREE EACH.
